skip to content
The action of a real semisimple Lie group on a complex flag manifold, II: Unitary representations on partially holomorphic cohomology spaces Preview this item
ClosePreview this item
Checking...

The action of a real semisimple Lie group on a complex flag manifold, II: Unitary representations on partially holomorphic cohomology spaces

Author: Joseph Albert Wolf
Publisher: Providence, R.I. : American Mathematical Society, 1974.
Series: Memoirs of the American Mathematical Society, no. 138.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Wolf, Joseph Albert, 1936-
Action of a real semisimple Lie group on a complex flag manifold, II: Unitary representations on partially holomorphic cohomology spaces
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: Joseph Albert Wolf
ISBN: 9780821899373 0821899376
OCLC Number: 851087720
Notes: Part 1, with special title: Orbit structure and holomorphic arc components was published in the Bulletin of the American Mathematical Society, v. 75 (1969), p. 1121-1237.
Description: 1 online resource (iii, 152 pages).
Contents: 0. Introduction 1. The principal series 2. General notion of relative discrete series 3. Relative discrete series for reductive groups 4. Nondegenerate series representations of reductive Lie groups 5. The Plancherel formula for reductive Lie groups 6. Real groups and complex flags 7. Open orbits and discrete series 8. Measurable orbits and nondegenerate series.
Series Title: Memoirs of the American Mathematical Society, no. 138.
Other Titles: Unitary representations on partially holomorphic cohomology spaces.
Responsibility: Joseph A. Wolf.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/851087720> # The action of a real semisimple Lie group on a complex flag manifold, II: Unitary representations on partially holomorphic cohomology spaces
    a schema:MediaObject, schema:CreativeWork, schema:Book ;
    library:oclcnum "851087720" ;
    library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
    library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/115180102#Place/providence_r_i> ; # Providence, R.I.
    rdfs:seeAlso <http://experiment.worldcat.org/entity/work/data/115180102#CreativeWork/unitary_representations_on_partially_holomorphic_cohomology_spaces> ; # Unitary representations on partially holomorphic cohomology spaces.
    schema:about <http://dewey.info/class/510.8/> ;
    schema:about <http://id.worldcat.org/fast/1112374> ; # Semisimple Lie groups
    schema:about <http://id.worldcat.org/fast/1054031> ; # Partially ordered spaces
    schema:about <http://id.worldcat.org/fast/926917> ; # Flag manifolds
    schema:about <http://id.worldcat.org/fast/871593> ; # Complex manifolds
    schema:bookFormat schema:EBook ;
    schema:creator <http://viaf.org/viaf/110304371> ; # Joseph Albert Wolf
    schema:datePublished "1974" ;
    schema:exampleOfWork <http://worldcat.org/entity/work/id/115180102> ;
    schema:genre "Electronic books"@en ;
    schema:inLanguage "en" ;
    schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
    schema:isPartOf <http://worldcat.org/issn/1947-6221> ; # Memoirs of the American Mathematical Society,
    schema:isSimilarTo <http://worldcat.org/entity/work/data/115180102#CreativeWork/action_of_a_real_semisimple_lie_group_on_a_complex_flag_manifold_ii_unitary_representations_on_partially_holomorphic_cohomology_spaces> ;
    schema:name "The action of a real semisimple Lie group on a complex flag manifold, II: Unitary representations on partially holomorphic cohomology spaces"@en ;
    schema:productID "851087720" ;
    schema:publication <http://www.worldcat.org/title/-/oclc/851087720#PublicationEvent/providence_r_i_american_mathematical_society_1974> ;
    schema:publisher <http://experiment.worldcat.org/entity/work/data/115180102#Agent/american_mathematical_society> ; # American Mathematical Society
    schema:url <http://dx.doi.org/10.1090/memo/0138> ;
    schema:url <http://public.eblib.com/choice/publicfullrecord.aspx?p=3113595> ;
    schema:workExample <http://worldcat.org/isbn/9780821899373> ;
    wdrs:describedby <http://www.worldcat.org/title/-/oclc/851087720> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/115180102#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
    schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/115180102#CreativeWork/unitary_representations_on_partially_holomorphic_cohomology_spaces> # Unitary representations on partially holomorphic cohomology spaces.
    a schema:CreativeWork ;
    schema:name "Unitary representations on partially holomorphic cohomology spaces." ;
    .

<http://experiment.worldcat.org/entity/work/data/115180102#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
    schema:name "Providence, R.I." ;
    .

<http://id.worldcat.org/fast/1054031> # Partially ordered spaces
    a schema:Intangible ;
    schema:name "Partially ordered spaces"@en ;
    .

<http://id.worldcat.org/fast/1112374> # Semisimple Lie groups
    a schema:Intangible ;
    schema:name "Semisimple Lie groups"@en ;
    .

<http://id.worldcat.org/fast/871593> # Complex manifolds
    a schema:Intangible ;
    schema:name "Complex manifolds"@en ;
    .

<http://id.worldcat.org/fast/926917> # Flag manifolds
    a schema:Intangible ;
    schema:name "Flag manifolds"@en ;
    .

<http://viaf.org/viaf/110304371> # Joseph Albert Wolf
    a schema:Person ;
    schema:birthDate "1936" ;
    schema:familyName "Wolf" ;
    schema:givenName "Joseph Albert" ;
    schema:name "Joseph Albert Wolf" ;
    .

<http://worldcat.org/entity/work/data/115180102#CreativeWork/action_of_a_real_semisimple_lie_group_on_a_complex_flag_manifold_ii_unitary_representations_on_partially_holomorphic_cohomology_spaces>
    a schema:CreativeWork ;
    rdfs:label "Action of a real semisimple Lie group on a complex flag manifold, II: Unitary representations on partially holomorphic cohomology spaces" ;
    schema:description "Print version:" ;
    schema:isSimilarTo <http://www.worldcat.org/oclc/851087720> ; # The action of a real semisimple Lie group on a complex flag manifold, II: Unitary representations on partially holomorphic cohomology spaces
    .

<http://worldcat.org/isbn/9780821899373>
    a schema:ProductModel ;
    schema:isbn "0821899376" ;
    schema:isbn "9780821899373" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/851087720> ; # The action of a real semisimple Lie group on a complex flag manifold, II: Unitary representations on partially holomorphic cohomology spaces
    schema:issn "0065-9266" ;
    schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://worldcat.org/issn/1947-6221> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/851087720> ; # The action of a real semisimple Lie group on a complex flag manifold, II: Unitary representations on partially holomorphic cohomology spaces
    schema:issn "1947-6221" ;
    schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/title/-/oclc/851087720>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
    schema:about <http://www.worldcat.org/oclc/851087720> ; # The action of a real semisimple Lie group on a complex flag manifold, II: Unitary representations on partially holomorphic cohomology spaces
    schema:dateModified "2016-09-13" ;
    void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.